MAUDE Adverse Event Report: TORNIER INC TORNIER SIMPLICITI HUM HEADSIZE 4 1X15; PROSTHESIS, TOTAL ANATOMICAL SHOULDER, UNCEMENTED METAPHYSEAL HUMERAL STEM

TORNIER INC TORNIER SIMPLICITI HUM HEADSIZE 4 1X15; PROSTHESIS, TOTAL ANATOMICAL SHOULDER, UNCEMENTED METAPHYSEAL HUMERAL STEM
Catalog Number 7122869
Medical Device Problem Codes Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526)
Date of Event 04/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient underwent left primary anatomic shoulder replacement for primary implants.Over recent months patient has been complaining of increasing pain and instability in this shoulder joint, suspected rotator cuff failure.Decision made intra-operatively to remove all primary implants, and convert this prosthetic joint to a reverse shoulder replacement.Both the tornier simpliciti humeral components, and the perform pegged glenoid component.Negligible bone was lost during this part of the surgery.The revision components implanted were from competitor (enovis / djo).
 
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Additional Manufacturer Narrative
The reported event could not be confirmed as the device was not returned for evaluation and no additional information was available.The available picture indicates broken component but is not sufficient to perform the detailed inspection.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material or manufacturing related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If any further information is provided the complaint report will be updated.
 
Event or Problem Description

Brand Name
TORNIER SIMPLICITI HUM HEADSIZE 4 1X15
Common Device Name
PROSTHESIS, TOTAL ANATOMICAL SHOULDER, UNCEMENTED METAPHYSEAL HUMERAL STEM
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22055973
Report Number0001649390-2025-00327
Device Sequence Number14480567
Product Code PKC
UDI-Device Identifier00846832004836
UDI-Public(01)00846832004836(17)230313(21)5386AT030
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K143552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/13/2023
Device Catalogue Number7122869
Device Lot Number5386AT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer08/07/2025
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/13/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale
Patient Weight78 KG